# SDR SWAA110526

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 22,169 hours, 12,925 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 11A11111
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX WEB CRACKED AT BS 663, LBL 43.  REPAIRED WEB PER EA.
